# SDR COMA0460652

- Difficulty date: November 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 7,100 hours, 6,220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1814
- Condition: Malfunctioned
- Location: Lt Te Flaps
- Part time: 7,087 hours, 6,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5841- FLAPS FAIL CAUTION MESSAGE DURING TAXI.  REPLACED THE LEFT BPSU.
